# SDR CA020122003

- Difficulty date: December 19, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,689 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Binding
- Location: Instrument Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  ON DESCENT INTO ST. JOHN'S, YYT, PILOT NOTICED THAT HE HAD NO AURAL WARNINGS FOR DECISION,  H8, ALTITUDE,  ALERT,  OVERSPEED,  GEAR WARNING OR STALL WARNING. MAINT INSPECTED PLUGS FOR AURAL AMPLIFIERS & NOTHING APPEAR TO BE WRONG. WIRING INSP & FOUND 2 WIRES HAD BEEN CHAFED BY LARGE PLASTIC TYWRAPS. ONE WIRE (CODE 24A22) FOR 28VDC INPUT OF AURAL ANNUNCIATOR AMPLIFIER, P/N 207 & AN OTHER WIRE AT PLUG W314P8 FOR CO-PILOTS SPEAKERS. WIRING REPLACED BY MEANS OF BUTTSPLICES. OPAL CHECKS WERE CARRIED OUT FOR APPLICABLE WARNINGS & CHECKED SERVICEABLE. WIRES IN QUESTION WERE TIE WRAPPED AT A POINT WHERE BUNDLE WAS BENDING. IF TIE WRAPS HAD TO BE 1CM ON EITHER SIDE OF BEND THIS WOULD NOT HAVE HAPPENED.
